# SDR 97ZZZX3794

- Difficulty date: May 26, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N991K
- Make and model: Piper PA-24-260
- Aircraft serial: 244055
- Engine: Lyc IO540D4A5
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Seal
- Part number: 2539561
- Condition: Leak
- Location: Injector Servo
- Component: RSA5AD1
- Stage of operation: CR
- Nature of condition: K, E, R
- Precautionary procedure: O

## Discrepancy

SERVO WAS OVERHAULED ON APPROXIMATELY 1-28-97.  COMPONENT OPERATED WITHOUT PROBLEM UNTIL 5-11-97 WHEN IT HAD ACCUMULATED 30 HOURS IN SERVICE.  ON 5-11-97, EXPERIENCED IN-FLIGHT ENGINE ROUGHNESS WHICH ABATED SOMEWHAT WITH EXCESSIVELY LEANING OF THE MIXTURE.  UPON LANDING, ENGINE POWER COULD NOT BE SUSTAINED DUE TO EXCESSIVELY RICH MIXTURE.  UPON DISASSEMBLY, FOUND THAT SEAL PN 2539561 WAS LEAKING FUEL INTO THE AIR CHAMBER.
